Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 48, NWS Fort Worth, TX

May 10, 2015Grayson County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 1:56 PM CDT for Grayson County, Texas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 1:56 PM CDT (18:56 UTC)
Expired
May 10, 2015, 7:30 PM CDT
In force
6 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 3:23 PM CDTFLASH FLOODSherman, TXFLOODING AT HIGHWAYS 75 AND 1417 IN SHERMAN
May 10, 4:13 PM CDTFLASH FLOOD5 Nw Sherman, TXPOST OAK CK FLOODING ROADS NEAR SHERMAN AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2108 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
2.8
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WGUS54 KFWD 101856
FFWFWD
TXC181-110030-
/O.NEW.KFWD.FF.W.0048.150510T1856Z-150511T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 PM CDT
    
* AT 148 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY 
  RAIN IN WESTERN GRAYSON COUNTY. WITH ADDITIONAL HEAVY RAIN ACROSS 
  DENTON AND WISE COUNTIES ALSO EXPECTED TO IMPACT GRAYSON 
  COUNTY...THE FLASH FLOOD WARNING HAS BEEN EXTENDED.

FOR DALLAS...COLLIN...AND FANNIN COUNTIES...THE FLASH FLOOD WARNING 
WILL BE ALLOWED TO EXPIRE ON TIME AT 2 PM.

THE HEAVIEST RAINFALL AMOUNTS IN RECENT DAYS HAVE BEEN ACROSS 
SOUTHEASTERN GRAYSON COUNTY...BUT THE BULK OF THE HEAVY RAIN THIS 
AFTERNOON IS EXPECTED TO BE ACROSS NORTHWESTERN PORTIONS OF THE 
COUNTY. HOWEVER...A RE-AGGRAVATION OF FLASH FLOODING COULD OCCUR AT 
ANY LOCATION WITHIN GRAYSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE OF AREAS THAT TEND TO FLOOD READILY...AND TAKE ALTERNATE 
ROUTES. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. 
MOST FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3387 9689 3385 9686 3387 9681 3386 9678
      3382 9676 3383 9671 3392 9666 3389 9663
      3389 9658 3385 9663 3384 9662 3382 9658
      3382 9653 3377 9650 3376 9641 3373 9638
      3340 9639 3342 9694 3395 9694 3396 9691

$$

25
5 follow-up statements
895 
WGUS74 KFWD 101951
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT SUN MAY 10 2015

TXC181-110030-
/O.CON.KFWD.FF.W.0048.000000T0000Z-150511T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-
251 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
GRAYSON COUNTY...

AT 248 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING VERY 
HEAVY RAIN ENTERING SOUTHWESTERN GRAYSON COUNTY. THIS HEAVY RAIN 
WILL SPREAD ACROSS GRAYSON COUNTY THROUGH 4 PM...RE-AGGRAVATING 
FLOODING ISSUES. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3387 9689 3385 9686 3387 9681 3386 9678
      3382 9676 3383 9671 3392 9666 3389 9663
      3389 9658 3385 9663 3384 9662 3382 9658
      3382 9653 3377 9650 3376 9641 3373 9638
      3340 9639 3342 9694 3395 9694 3396 9691

$$

25
128 
WGUS74 KFWD 102053
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CDT SUN MAY 10 2015

TXC181-110030-
/O.CON.KFWD.FF.W.0048.000000T0000Z-150511T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-
353 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
GRAYSON COUNTY...

AT 350 PM CDT...TRAINED WEATHER SPOTTERS REPORTED HIGH WATER ON 
HIGHWAY 75 IN THE CITY OF SHERMAN.

IN ADDITION TO FLOODED ROADS...CREEKS AND STREAMS ARE LIKELY SWOLLEN 
OR OUT OF THEIR BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3387 9689 3385 9686 3387 9681 3386 9678
      3382 9676 3383 9671 3392 9666 3389 9663
      3389 9658 3385 9663 3384 9662 3382 9658
      3382 9653 3377 9650 3376 9641 3373 9638
      3340 9639 3342 9694 3395 9694 3396 9691

$$

25
007 
WGUS74 KFWD 102059
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
359 PM CDT SUN MAY 10 2015

TXC181-110030-
/O.CON.KFWD.FF.W.0048.000000T0000Z-150511T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-
359 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
GRAYSON COUNTY...

AT 357 PM CDT...TRAINED WEATHER SPOTTERS REPORTED STREET FLOODING 
WITHIN THE CITY OF SHERMAN. TRAVEL IS DISCOURAGED.

IN ADDITION TO FLOODED ROADS...CREEKS AND STREAMS ARE LIKELY SWOLLEN 
OR OUT OF THEIR BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3387 9689 3385 9686 3387 9681 3386 9678
      3382 9676 3383 9671 3392 9666 3389 9663
      3389 9658 3385 9663 3384 9662 3382 9658
      3382 9653 3377 9650 3376 9641 3373 9638
      3340 9639 3342 9694 3395 9694 3396 9691

$$

25
727 
WGUS74 KFWD 102119
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CDT SUN MAY 10 2015

TXC181-110030-
/O.CON.KFWD.FF.W.0048.000000T0000Z-150511T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-
419 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
GRAYSON COUNTY...

AT 417 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THAT POST OAK 
CREEK IS OUT OF ITS BANKS NEAR SHERMAN MUNICIPAL AIRPORT. THIS IS 
RESULTING IN SIGNIFICANT FLASH FLOODING IN THE CITY OF SHERMAN. 
TRAVEL IS DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN.

&&

LAT...LON 3387 9689 3385 9686 3387 9681 3386 9678
      3382 9676 3383 9671 3392 9666 3389 9663
      3389 9658 3385 9663 3384 9662 3382 9658
      3382 9653 3377 9650 3376 9641 3373 9638
      3340 9639 3342 9694 3395 9694 3396 9691

$$

25
788 
WGUS74 KFWD 102236
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CDT SUN MAY 10 2015

TXC181-110030-
/O.CON.KFWD.FF.W.0048.000000T0000Z-150511T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-
536 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
GRAYSON COUNTY...

AT 534 PM CDT...TRAINED WEATHER SPOTTERS REPORTED ROAD CLOSURES AT 
THE INTERSECTION OF HIGHWAY 75 AND CENTER STREET IN THE CITY OF 
SHERMAN. IN THE VICINITY...AT LEAST ONE RESIDENCE IS FLOODED. POST 
OAK CREEK REMAINS OUT OF ITS BANKS WITHIN THE CITY OF SHERMAN...AND 
WILL CONTINUE TO POSE A FLOODING THREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN.

&&

LAT...LON 3387 9689 3385 9686 3387 9681 3386 9678
      3382 9676 3383 9671 3392 9666 3389 9663
      3389 9658 3385 9663 3384 9662 3382 9658
      3382 9653 3377 9650 3376 9641 3373 9638
      3340 9639 3342 9694 3395 9694 3396 9691

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 1:06 PM CDT, 50 minutes earlier.

Area forecast discussion, May 10, 1:06 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
106 PM CDT SUN MAY 10 2015

.AVIATION...
THE LARGEST IMPACT TO AVIATION SHOULD OCCUR DURING THE NEXT 6 T0
10 HOURS. WE EXPECT SCATTERED THUNDERSTORMS TO CONTINUE TO
DEVELOP ACROSS NORTH TEXAS AS MOISTURE AND INSTABILITY CONTINUE TO
INTERACT WITH NUMEROUS BOUNDARIES AND EVEN AN APPROACHING DRY LINE
AND COLD FRONT. OVERALL...THE AFTERNOON WILL BE VFR EXCEPT FOR IN
AND NEAR THUNDERSTORMS WHERE MVFR TO IFR CONDITIONS ARE EXPECTED.
THE BEST WINDOW OF TIME FOR STORMS AT THE METROPLEX TAF SITES WILL
BE FROM 18Z UNTIL ABOUT 02Z. STORMS MAY START A BIT LATER IN WACO
AND CONTINUE THROUGH MUCH OF THE EVENING.

THE DRY LINE WILL ENTER INTO THE WESTERN ZONES THIS AFTERNOON AND
BE OVERTAKEN BY THE COLD FRONT TONIGHT. ONCE THE COLD FRONT
ARRIVES...RAIN CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST.
WITH ALL PRECIPITATION ENDING AT THE TAF SITES BEFORE SUNRISE
MONDAY.

EXPECT A WIND SHIFT TO NORTHWEST AT THE METROPLEX TAF SITES
AROUND 06Z BUT NORTH TO NORTHWEST WINDS WILL MOST LIKELY NOT
INCREASE UNTIL CLOSER TO SUNRISE. THE WIND SHIFT IN WACO SHOULD
NOT ARRIVE UNTIL CLOSER TO 12Z MONDAY.

79

&&

.UPDATE...
A VERY COMPLICATED FORECAST CONTINUE FOR NORTH TEXAS THIS
AFTERNOON WITH ONGOING CONVECTION...NUMEROUS OUTFLOW BOUNDARIES AND
MODERATE TO HIGH INSTABILITY. THERE IS ALSO DECENT LOW LEVEL SHEAR
IN ALL BUT THE NORTHWEST COUNTIES. THE ATMOSPHERE ACROSS ABOUT
THE NORTHERN HALF OF THE REGION WAS WORKED OVER FROM MORNING
CONVECTION BUT THE SOUTHERN ZONES REMAIN VERY MOIST WITH LOWER 70
DEWPOINTS. WE EXPECT SCATTERED TO NUMEROUS STORMS TO DEVELOP
THROUGH THE AFTERNOON. ANY STORMS THAT DEVELOPS WILL HAVE A
POTENTIAL TO BECOME SEVERE. HOWEVER...THE BEST AIR AND LOW LEVEL
WIND SHEAR WILL BE ACROSS THE SOUTHERN HALF OF THE REGION AND
THIS IS WHERE WE FEEL THE HIGHEST SEVERE WEATHER POTENTIAL WILL
BE.

THE MORE WIDESPREAD THREAT WILL COME FROM FLASH FLOODING SINCE THE
ATMOSPHERE IS STILL SO MOIST AND MANY AREAS ARE SUPER SATURATED
FROM RECENT HEAVY RAINFALL.

OVERALL THE CURRENT FORECAST IS IN GOOD SHAPE BUT WILL MAKE SOME
MINOR ADJUSTMENTS TO THE WEATHER GRIDS FOR TODAY AND TONIGHT.

79

&&

.PREV DISCUSSION... /ISSUED 358 AM CDT SUN MAY 10 2015/
AN UPPER LEVEL LOW OVER NORTHEASTERN COLORADO WILL CONTINUE TO
MOVE NORTHEAST INTO THE NORTHERN PLAINS THROUGH TONIGHT AND THEN
EAST ACROSS NORTHERN MINNESOTA AND INTO SOUTHERN ONTARIO BY
TUESDAY MORNING. AS THIS HAPPENS...A COLD FRONT WILL MOVE SOUTH
INTO THE NORTHWESTERN PART OF NORTH TEXAS BY MIDNIGHT TONIGHT.
THIS FRONT WILL MOVE THROUGH THE SOUTHEASTERN ZONES BY MONDAY
EVENING.

BEFORE THE FRONT MOVES THROUGH...WE WILL REMAIN IN A VERY MOIST
AND UNSTABLE AIRMASS. EXPECT THUNDERSTORMS THAT WERE APPROACHING
THE WESTERN PART OF THE FORECAST AREA AT 330 AM...TO MOVE EAST
ACROSS THE REGION THIS MORNING. SOME STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTED...AND LOCALLY HEAVY RAIN WILL SERVE TO ONLY
EXACERBATE FLOODING WHERE THE GROUND IS ALREADY SATURATED FROM
RAINS OVER THE LAST SEVERAL DAYS. THE PRECIPITABLE WATER WILL BE
1.5 TO NEARLY 2 INCHES...WHICH IS APPROACHING THE 99TH PRECENTILE
FOR THIS TIME OF THE YEAR. HAVE DECIDED TO EXPAND THE FLASH FLOOD
WATCH SOUTHWARD TO INCLUDE AREAS ALONG AND NORTH OF A COMANCHE TO
HAMILTON TO HILLSBORO TO TERRELL TO SULPHUR SPRINGS LINE.

UNFORTUNATELY THIS FRONT WILL NOT DRY US OUT...AND WITH
SOUTHWESTERLY FLOW ALOFT....WE WILL CONTINUE TO HAVE CHANCES
OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE COMING WEEK.
SURFACE WINDS WILL BECOME EASTERLY TUESDAY NIGHT AND SOUTHEASTERLY
WEDNESDAY AFTERNOON. AS A SHORTWAVE APPROACHES...WE SHOULD HAVE
WIDESPREAD SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY.
AFTER THIS SHORTWAVE MOVES TO THE EAST...WE SHOULD SEE ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  82  67  78  59  73 /  70  70  30  30  50
WACO, TX              82  67  81  60  74 /  70  80  50  60  70
PARIS, TX             80  66  78  58  73 /  70  80  30  20  40
DENTON, TX            80  63  77  56  73 /  70  70  20  20  40
MCKINNEY, TX          79  65  78  57  73 /  70  80  30  20  50
DALLAS, TX            81  67  78  59  75 /  70  80  30  30  50
TERRELL, TX           82  68  80  60  74 /  70  80  40  40  60
CORSICANA, TX         84  68  81  62  74 /  70  80  50  60  60
TEMPLE, TX            83  68  83  61  74 /  70  80  60  60  70
MINERAL WELLS, TX     78  61  76  57  72 /  70  50  20  20  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107-
115>121-129>134-141-143>145.

&&

79/79
Hazardous weather outlook, May 10, 4:26 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT SUN MAY 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
426 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS THROUGH TONIGHT WILL LIKELY RESULT IN
FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE
WEATHER WILL ALSO OCCUR WITH A THREAT FOR LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS MAY
OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY
INCREASE WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT.

In the hours before

Local storm report, May 10, 11:15 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     HAIL             LAKE RAY HUBBARD        32.89N  96.59W
05/10/2015  E1.00 INCH       DALLAS             TX   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA OF 1" HAIL NEAR LAKE RAY
            HUBBARD
Special weather statement, May 10, 12:04 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT SUN MAY 10 2015

TXZ117-130-131-101745-
PARKER TX-HOOD TX-ERATH TX-
1204 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOOD...PARKER AND
NORTHEASTERN ERATH COUNTIES UNTIL 1245 PM CDT...

AT 1204 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LIPAN...OR 14 MILES WEST OF GRANBURY...MOVING NORTHEAST AT 45
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WILLOW PARK...ALEDO...HUDSON OAKS...ANNETTA...LIPAN...
COOL...OAK TRAIL SHORES...TOLAR...ANNETTA SOUTH...ANNETTA NORTH AND
MILLSAP.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 20 BETWEEN MILE MARKERS 392 AND 422.
 INTERSTATE 30 NEAR MILE MARKER 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3251 9807 3298 9799 3272 9755 3269 9755
      3232 9798 3246 9820
TIME...MOT...LOC 1704Z 217DEG 40KT 3249 9804

JLDUNN
Special weather statement, May 10, 12:40 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1240 PM CDT SUN MAY 10 2015

TXZ117-101830-
PARKER TX-
1240 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PARKER COUNTY UNTIL 130 PM CDT...

AT 1240 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WEATHERFORD...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...AZLE...BRIAR...WILLOW PARK...RENO...
ALEDO...SPRINGTOWN...HUDSON OAKS...ANNETTA...COOL...POOLVILLE...
MINERAL WELLS STATE PARK...ANNETTA SOUTH...ANNETTA NORTH...MILLSAP
AND SANCTUARY.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 390 AND 422.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3300 9805 3299 9755 3256 9756 3257 9807
TIME...MOT...LOC 1740Z 208DEG 35KT 3269 9778

JLDUNN
Special weather statement, May 10, 12:59 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1259 PM CDT SUN MAY 10 2015

TXZ092-093-103-101845-
GRAYSON TX-COOKE TX-DENTON TX-
1259 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAYSON...
NORTHWESTERN DENTON AND COOKE COUNTIES UNTIL 145 PM CDT...

AT 1259 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GAINESVILLE...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENTON...GAINESVILLE...SANGER...WHITESBORO...PILOT POINT...
POTTSBORO...COLLINSVILLE...LINDSAY...CALLISBURG...LAKE KIOWA...
EISENHOWER STATE PARK...RAY ROBERTS PARK JOHNSON BRANCH...RAY ROBERTS
PARK ISLE DU BOIS...SOUTHWESTERN LAKE TEXOMA...SOUTHMAYD...TIOGA...
VALLEY VIEW AND SADLER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 472 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3396 9691 3385 9686 3387 9680 3382 9675
      3387 9668 3383 9660 3328 9705 3328 9739
      3386 9733 3386 9726 3392 9723 3389 9718
      3380 9721 3372 9714 3373 9709 3382 9705
      3385 9709 3384 9703 3388 9699 3395 9698
TIME...MOT...LOC 1759Z 222DEG 33KT 3355 9714

CAVANAUGH
Special weather statement, May 10, 1:19 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 PM CDT SUN MAY 10 2015

TXZ102-103-118-101900-
WISE TX-TARRANT TX-DENTON TX-
119 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WISE...WESTERN
DENTON AND NORTHWESTERN TARRANT COUNTIES UNTIL 200 PM CDT...

AT 118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EAGLE MOUNTAIN...MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAINFALL WILL LEAD TO AREAS OF FLOODING OR FLASH
FLOODING.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...DENTON...LEWISVILLE...FLOWER MOUND...KELLER...
SOUTHLAKE...CORINTH...SAGINAW...HIGHLAND VILLAGE...AZLE...TROPHY
CLUB...LAKE DALLAS...EAGLE MOUNTAIN...BRIAR...ROANOKE...PECAN
ACRES...KRUM...ARGYLE...HICKORY CREEK AND JUSTIN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 471.
 INTERSTATE 35W BETWEEN MILE MARKERS 61 AND 85.
 INTERSTATE 35E BETWEEN MILE MARKERS 451 AND 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3307 9695 3277 9755 3300 9755 3338 9731
TIME...MOT...LOC 1818Z 232DEG 38KT 3293 9747

JLDUNN
Special weather statement, May 10, 1:30 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
130 PM CDT SUN MAY 10 2015

TXZ092-093-101915-
GRAYSON TX-COOKE TX-
130 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND NORTHEASTERN COOKE
COUNTIES UNTIL 215 PM CDT...

AT 129 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM OVER LAKE KIOWA...OR NEAR WHITESBORO...MOVING NORTHEAST
AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...POTTSBORO...
COLLINSVILLE...CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...
EISENHOWER STATE PARK...SOUTHWESTERN LAKE TEXOMA...SOUTHMAYD...TIOGA
AND SADLER.

THIS INCLUDES INTERSTATE 35 NEAR MILE MARKER 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3387 9688 3387 9681 3382 9676 3384 9669
      3392 9666 3388 9659 3384 9662 3377 9650
      3376 9641 3346 9678 3342 9694 3374 9719
      3373 9709 3380 9710 3383 9705 3385 9709
      3384 9703 3387 9700 3395 9700 3396 9692
TIME...MOT...LOC 1829Z 229DEG 31KT 3360 9698

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTSevere Thunderstorm WarningFWDEastland40 min
May 9, 7:12 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto63 min
May 9, 7:15 PM CDTTornado Warning Tornado observedFWDErath30 min
May 9, 7:35 PM CDTAreal Flood AdvisoryFWDErath115 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker, Somervell60 min
May 9, 7:45 PM CDTTornado WarningFWDErath, Hood30 min
May 9, 8:17 PM CDTSevere Thunderstorm WarningFWDEastland58 min
May 9, 8:34 PM CDTSevere Thunderstorm WarningFWDErath56 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant65 min
May 9, 9:14 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto61 min
May 9, 9:30 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell60 min
May 9, 9:31 PM CDTFlash Flood WarningFWDErath2 hr
May 9, 9:31 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens59 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
May 9, 10:15 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell60 min
May 9, 10:23 PM CDTSpecial Weather StatementFWDDenton, Grayson37 min
May 9, 10:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 10:42 PM CDTSpecial Weather StatementFWDStephens48 min
May 9, 10:42 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 9, 11:28 PM CDTSpecial Weather StatementFWDTarrant47 min
May 9, 11:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 11:42 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell63 min
May 9, 11:54 PM CDTFlash Flood WarningFWDEastland, Erath, Hood5 hr
May 10, 12:44 AM CDTSevere Thunderstorm WarningFWDJohnson28 min
May 10, 12:49 AM CDTSpecial Weather StatementFWDGrayson41 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto55 min
May 10, 12:55 AM CDTFlash Flood WarningFWDJohnson3 hr
May 10, 3:39 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland66 min
May 10, 4:14 AM CDTSevere Thunderstorm WarningFWDStephens61 min
May 10, 4:32 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto73 min
May 10, 4:44 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland23 min
May 10, 5:06 AM CDTFlash Flood WarningFWDEastland, Erath, Hood4 hr
May 10, 5:15 AM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell62 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningFWDTarrant48 min
May 10, 5:59 AM CDTSpecial Weather StatementFWDJohnson46 min
May 10, 6:01 AM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
May 10, 6:12 AM CDTSpecial Weather StatementFWDWise48 min
May 10, 6:31 AM CDTSpecial Weather StatementFWDDenton44 min
May 10, 6:41 AM CDTTornado WarningFWDDenton23 min
May 10, 6:43 AM CDTSevere Thunderstorm WarningFWDDenton40 min
May 10, 6:56 AM CDTAreal Flood AdvisoryFWDCooke, Denton3 hr
May 10, 6:57 AM CDTSpecial Weather StatementFWDDallas48 min
May 10, 6:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 10, 7:02 AM CDTSpecial Weather StatementFWDCooke, Grayson43 min
May 10, 7:03 AM CDTSevere Thunderstorm WarningFWDCollin57 min
May 10, 7:14 AM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Johnson46 min
May 10, 7:28 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Grayson, Rockwall3 hr
May 10, 7:37 AM CDTSevere Thunderstorm WarningFWDHill53 min
May 10, 7:45 AM CDTSpecial Weather StatementFWDDallas, Ellis45 min
May 10, 7:48 AM CDTSpecial Weather StatementFWDFannin, Grayson42 min
May 10, 8:02 AM CDTFlash Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson3 hr
May 10, 8:39 AM CDTSpecial Weather StatementFWDEllis, Kaufman51 min
May 10, 8:47 AM CDTRiver Flood WarningFWDDallas16 hr
May 10, 8:57 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis, Hunt, Kaufman, Rockwall48 min
May 10, 9:02 AM CDTAreal Flood WarningFWDErath, Hood3 hr
May 10, 9:28 AM CDTFlash Flood WarningFWDJohnson2 hr
May 10, 9:32 AM CDTRiver Flood WarningFWDDallas56 days
May 10, 9:46 AM CDTSpecial Weather StatementFWDKaufman44 min
May 10, 10:02 AM CDTRiver Flood WarningFWDDallas27 hr
May 10, 10:02 AM CDTRiver Flood WarningFWDNavarro4 days
May 10, 10:02 AM CDTRiver Flood WarningFWDHenderson, Navarro56 days
May 10, 10:22 AM CDTSpecial Weather StatementFWDHunt38 min
May 10, 10:28 AM CDTSpecial Weather StatementFWDDallas47 min
May 10, 10:32 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 10, 10:40 AM CDTRiver Flood WarningFWDDelta, Hopkins41 hr
May 10, 10:46 AM CDTSpecial Weather StatementFWDDenton, Tarrant44 min
May 10, 10:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall41 min
May 10, 11:04 AM CDTFlash Flood WarningFWDCollin, Dallas, Fannin, Grayson3 hr
May 10, 11:04 AM CDTSpecial Weather StatementFWDDelta41 min
May 10, 11:51 AM CDTAreal Flood AdvisoryFWDWise114 min
May 10, 12:04 PM CDTSpecial Weather StatementFWDParker41 min
May 10, 12:07 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise43 min
May 10, 12:40 PM CDTSpecial Weather StatementFWDParker50 min
May 10, 12:45 PM CDTFlash Flood WarningFWDWise5 hr
May 10, 12:59 PM CDTSpecial Weather StatementFWDCooke46 min
May 10, 1:04 PM CDTAreal Flood AdvisoryFWDParker3 hr
May 10, 1:13 PM CDTFlash Flood WarningFWDCooke, Denton10 hr
May 10, 1:19 PM CDTSpecial Weather StatementFWDDenton41 min
May 10, 1:30 PM CDTSpecial Weather StatementFWDGrayson45 min
May 10, 1:42 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise63 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.